Alert archive / Louisiana / Tornado Warnings in 2018

Tornado Warning 123, NWS Shreveport, LA

December 27, 2018Natchitoches Parish, Sabine Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Dec 27, 2018, 6:40 AM CST for Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2018, 6:40 AM CST (12:40 UTC)
Expired
Dec 27, 2018, 7:30 AM CST
In force
50 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Natchitoches Parish, LA, Sabine Parish, LA

The radar

The Ft Polk radar (KPOE), 30 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 3:43 AM CSTTornado WatchSPC10 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2018-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2018-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 497 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1148 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
508 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
497 m²/s²
0-3 km storm-relative helicity
738 m²/s²
Significant tornado parameter
4.5
Supercell composite
17.5

Open this sounding in Storm Lab

The text

As transmitted.

316 
WFUS54 KSHV 271240
TORSHV
LAC069-085-271330-
/O.NEW.KSHV.TO.W.0123.181227T1240Z-181227T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
640 AM CST Thu Dec 27 2018

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern Natchitoches Parish in northwestern Louisiana...
  East central Sabine Parish in northwestern Louisiana...

* Until 730 AM CST.
    
* At 639 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Kurthwood, or 12 miles northeast of Anacoco, along 
  the Sabine, Natchitoches, and Vernon Parish line, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Natchitoches and east central Sabine Parishes,
  including the following locations... Chopin, Kisatchie,
  Cloutierville and Gorum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3137 9303 3137 9331 3144 9332 3159 9280
      3152 9272 3148 9276 3146 9281 3144 9282
      3143 9284 3142 9285 3142 9287 3139 9289
      3139 9291 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 1239Z 253DEG 34KT 3139 9321 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

15
2 follow-up statements
846 
WWUS54 KSHV 271258
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
658 AM CST Thu Dec 27 2018

LAC085-271306-
/O.CAN.KSHV.TO.W.0123.000000T0000Z-181227T1330Z/
Sabine LA-
658 AM CST Thu Dec 27 2018

...THE TORNADO WARNING FOR EAST CENTRAL SABINE PARISH IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out of the 
warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM CST for north central
and northwestern Louisiana.

LAT...LON 3137 9303 3137 9319 3149 9316 3159 9280
      3152 9272 3148 9276 3146 9281 3144 9282
      3143 9284 3142 9285 3142 9287 3139 9289
      3139 9291 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 1256Z 270DEG 20KT 3136 9314 

$$

LAC069-271330-
/O.CON.KSHV.TO.W.0123.000000T0000Z-181227T1330Z/
Natchitoches LA-
658 AM CST Thu Dec 27 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CST FOR
SOUTHEASTERN NATCHITOCHES PARISH...
    
At 658 AM CST, a severe thunderstorm capable of producing a tornado
was located over Kurthwood, or along the Natchitoches...Vernon Parish 
line, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Chopin, Gorum and Cloutierville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3137 9303 3137 9319 3149 9316 3159 9280
      3152 9272 3148 9276 3146 9281 3144 9282
      3143 9284 3142 9285 3142 9287 3139 9289
      3139 9291 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 1256Z 270DEG 20KT 3136 9314 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

15
298 
WWUS54 KSHV 271327
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
727 AM CST Thu Dec 27 2018

LAC069-271336-
/O.EXP.KSHV.TO.W.0123.000000T0000Z-181227T1330Z/
Natchitoches LA-
727 AM CST Thu Dec 27 2018

...THE TORNADO WARNING FOR SOUTHEASTERN NATCHITOCHES PARISH WILL
EXPIRE AT 730 AM CST...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area into Northern Rapides Parish. 
Therefore, the warning will be allowed to expire.  However heavy rain 
is still possible with these thunderstorms.

A Tornado Watch remains in effect until 1100 AM CST for north central
and northwestern Louisiana.

LAT...LON 3137 9303 3137 9319 3149 9316 3159 9280
      3152 9272 3148 9276 3146 9281 3144 9282
      3143 9284 3142 9285 3142 9287 3139 9289
      3139 9291 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 1326Z 267DEG 27KT 3136 9287 

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 27, 6:27 AM CST, 13 minutes earlier.

Area forecast discussion, Dec 27, 6:27 AM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
627 AM CST Thu Dec 27 2018

.AVIATION...

For the 27/12z TAF period, MVFR/VFR conditions across the region
this morning as an area of t-storms continues to push eastward through
the region along and ahead of a cold front. Very strong gradient
winds from the S/SE ahead of the front will average around 20 kts
with gusts as high as 35-40 kts at KMLU. These winds have become
VRB near 5 kts behind the convection and will veer SW, then W/NW
as the line of convection moves through followed by the cold front
during the remainder of the morning hours into the early
afternoon. As showers and thunderstorms gradually shift east,
look for improving conditions as cigs/vsbys quickly improve with
VFR conditions expected to return to all sites by late afternoon
as the cold front exits the region. /20/

&&

.PREV DISCUSSION... /issued 500 AM CST Thu Dec 27 2018/

SHORT TERM.../Today through Friday/

On going line of Thunderstorms has as much rumbly thunder behind
as along the leading edge of the squall line which now extends
across deep E TX in Toledo Bend country into NE LA. Movement has
slowed a bit and the back edge of this rain area is still not
moved into our cwa. The HRRR looks pretty good on pushing the rain
area Eastward all morning and early afternoon, pushing clear of
our remaining parishes in central LA by mid afternoon or 21Z.

The WCN will be run again to clear the remaining SVR watch 446 at
the top of the hour with no further discussion. And the new TOR
447 will be addressed in the coming hours with Eastward
progression as far as cancellations. The gusty winds only
continue ahead of squall line and as such the lake has been scaled
back.

Rain totals have been 2 to 3 plus so far with a good inch
everywhere on the ground or yet to come. Storm damage reports
will likewise be updated all morning with first light bringing a
new perspective. The back edge of the clouds will swing in
overhead during the afternoon with some sunshine and still a warm
day. The associated cold front with this very large system will be
along overnight from midnight at Tyler to daybreak for Lufkin and
Monroe. More seasonal 50s will trend colder with more rainfall
coming back to fast. /24/

LONG TERM.../Friday night through Wednesday/

Dry conditions late Friday as high pressure continues to build into
the region in wake of a cold front.  Winds will remain out of
northeast between 5-10kts. Temperatures should bottom out late
Friday/Saturday morning near freezing north on Interstate 30 and in
the upper 30s/lower 40s across Deep East Texas/Central Louisiana.

By Saturday, an upper level trough across the Rockies will amplify
and a large area of high pressure will develop across the Caribbean.
Over our region, in between both systems, southwesterly flow aloft
will develop, as an inverted trough of low pressure from the western
Gulf of Mexico moves northeastward into the area. This will result
in a large area of precip developing across the region through the
weekend.

Rain will continue across the region on Monday, as the upper level
trough axis slides from the Southwest across the Texas Panhandle and
the surface inverted trough makes a northward push into the ArkLaTex
region. By late Monday, the inverted trough/sfc low will lift out
the region and a cold front will sweep through bringing the rain to
an end.

With the cloud cover and rain, temperatures will remain cool with
highs struggling to reach 50 over the weekend. Below normal
temperatures will continue through the middle of the week as morning
lows will approach freezing areawide on Wednesday and highs will
struggle to reach 50 degrees.  /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  41  56  38 / 100   0   0  10
MLU  71  45  59  39 / 100   0   0  10
DEQ  67  33  51  31 /  50   0   0   0
TXK  67  38  52  34 / 100   0   0   0
ELD  66  39  55  34 / 100   0   0   0
TYR  67  38  53  36 /  40   0   0  10
GGG  68  39  55  36 /  90   0   0  10
LFK  70  41  59  41 / 100   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 11 AM CST this morning for ARZ073.

LA...Lake Wind Advisory until 11 AM CST this morning for LAZ004>006-
     011>014-017>022.

OK...None.
TX...None.
&&

20
Hazardous weather outlook, Dec 26, 1:58 PM CST, 16 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
158 PM CST Wed Dec 26 2018

ARZ050-051-059>061-070-071-LAZ001-002-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165-166-271800-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Caddo-Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
158 PM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana, southeast Oklahoma and northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

...Lake Wind Advisory remains in effect until Noon on Thursday...

Showers and thunderstorms will become numerous overnight across
the region and some of these could become severe with damaging
wind gusts and isolated tornadoes the probable threats. In
addition to the severe weather threat, excessive heavy rainfall
will be possible with rainfall amounts of 2 to 4 inches possible
with isolated higher amounts until the storm system moves east of
the region on Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous showers and isolated thunderstorms will
move back into the forecast for this weekend through at least New
Years Eve. At this time, strong to severe thunderstorms do not
appear likely, nor does the threat for excessive heavy rainfall,
but these threats will continue to be monitored with future
forecasts.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will likely be needed later this
evening into the overnight hours with the threat of Severe
Thunderstorms.

ARZ072-073-LAZ003>006-011>014-017>022-TXZ167-271800-
Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-
Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
158 PM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana and east Texas.

.DAY ONE...This Afternoon and Tonight...

...Lake Wind Advisory remains in effect until Noon on Thursday...

Scattered to numerous showers and thunderstorms will increase
across the region from the south and west later this evening into
the overnight hours. While an isolated strong or severe
thunderstorm is certainly possible tonight, a more widespread
damaging wind threat will likely materialize near or just after
sunrise Thursday Morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Damaging wind gusts and isolated tornadoes will likely accompany
a line of strong to severe thunderstorms Thursday Morning before
the storms exit the region Thursday Afternoon. In addition to the
severe weather threat, excessive heavy rainfall will be possible
with rainfall amounts of 2 to 4 inches possible with isolated
higher amounts until the storm system moves east of the region on
Thursday afternoon.

Scattered to numerous showers and isolated thunderstorms will
move back into the forecast for this weekend through at least New
Years Eve. At this time, strong to severe thunderstorms do not
appear likely, nor does the threat for excessive heavy rainfall,
but these threats will continue to be monitored with future
forecasts.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will likely not be needed overnight
but could be needed early Thursday for the threat of Severe
Thunderstorms.

13

In the hours before

Local storm report, Dec 27, 5:38 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 AM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND DMG     1 N TYLER               32.34N 95.31W
12/26/2018                   SMITH              TX   LAW ENFORCEMENT

            TREE DOWN CR 294 AND HWY 64E; TREE DOWN 5170
            COUNTY ESTATE DRIVE; TREE WITH POWER LINE
            DOWN 11600 BLOCK OF CR 246S; ALSO TREE DOWN
            13300 BLOCK OF CR472; AND POWER LINES DOWN
            15307 BLOCK OF CR 498 EAST OF LINDALE.

&&

25
Local storm report, Dec 27, 5:52 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
552 AM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     TSTM WND DMG     4 W SHREVEPORT          32.46N 93.87W
12/27/2018                   CADDO              LA   PUBLIC

            TREE DOWN ON HERMOSA DRIVE IN SHREVEPORT
            REPORTED ON SOCIAL MEDIA.

&&

25
Special weather statement, Dec 27, 6:06 AM CST, 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
606 AM CST Thu Dec 27 2018

LAZ005-006-012>014-019-021-271245-
Caldwell LA-Winn LA-Bienville LA-Lincoln LA-Ouachita LA-Union LA-
Jackson LA-
606 AM CST Thu Dec 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
JACKSON...SOUTH CENTRAL UNION...WESTERN OUACHITA...SOUTHEASTERN
BIENVILLE...LINCOLN AND NORTHWESTERN WINN PARISHES UNTIL 645 AM
CST...

At 605 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Gibsland to 8 miles southwest
of Jonesboro to 11 miles west of Winnfield. Movement was northeast at
65 mph.

Strong winds of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Ruston, Claiborne, West Monroe, Grambling, Winnfield, Jonesboro,
Brownsville-Bawcom, Brownsville-Bawcomville, Farmerville, Choudrant,
Simsboro, Chatham, Hodge, Goldonna, North Hodge, Vienna, Dodson, East
Hodge, Lucky and Calvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 AM CST for north central
and northwestern Louisiana.

LAT...LON 3227 9217 3179 9287 3194 9288 3195 9287
      3195 9288 3210 9290 3235 9307 3285 9242
      3262 9216
TIME...MOT...LOC 1205Z 229DEG 55KT 3232 9299 3216 9282 3190 9283

15
Special weather statement, Dec 27, 6:14 AM CST, 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
614 AM CST Thu Dec 27 2018

LAZ017>020-TXZ167-271315-
Winn LA-Natchitoches LA-Grant LA-Sabine LA-Sabine TX-
614 AM CST Thu Dec 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GRANT...
NATCHITOCHES...EASTERN SABINE...WESTERN WINN PARISHES IN NORTH
CENTRAL LOUISIANA AND SOUTHEASTERN SABINE COUNTIES UNTIL 715 AM
CST...

At 614 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Natchitoches to 11 miles southeast of Many
to near Toledo Bend Dam. Movement was east northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Natchitoches, Winnfield, Many, Montgomery, Florien, Provencal,
Natchez, Clarence, Calvin, Fisher, Robeline, Atlanta, Kisatchie,
Cloutierville, Melrose, Bellwood, Chopin, St. Maurice, Clear Lake and
Gorum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 AM CST for north central
and northwestern Louisiana...and eastern Texas.

LAT...LON 3117 9371 3146 9354 3176 9339 3206 9258
      3164 9272 3137 9292 3137 9295 3135 9295
      3137 9303 3136 9339 3128 9344 3128 9353
      3124 9356 3123 9354 3119 9355 3117 9358
TIME...MOT...LOC 1214Z 244DEG 29KT 3173 9318 3148 9331 3118 9361

15
Local storm report, Dec 27, 6:17 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 AM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WND DMG     REDWATER                33.36N 94.25W
12/26/2018                   BOWIE              TX   LAW ENFORCEMENT

            TREES REPORTED DOWN COUNTY-WIDE.

&&

25
Local storm report, Dec 27, 6:24 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
624 AM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             1 WNW WHITEHOUSE        32.23N 95.23W
12/26/2018  E1.00 INCH       SMITH              TX   TRAINED SPOTTER

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 12:53 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo52 min
Dec 27, 1:23 AM CSTTornado WarningSHVBossier, Caddo37 min
Dec 27, 1:30 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo60 min
Dec 27, 1:37 AM CSTTornado WarningSHVBossier, Caddo38 min
Dec 27, 1:54 AM CSTTornado WarningSHVBossier, Webster25 min
Dec 27, 2:07 AM CSTTornado WarningSHVCaddo, De Soto27 min
Dec 27, 4:52 AM CSTSpecial Weather StatementSHVSabine68 min
Dec 27, 5:22 AM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine53 min
Dec 27, 6:06 AM CSTSpecial Weather StatementSHVBienville, Jackson, Lincoln39 min
Dec 27, 6:14 AM CSTSpecial Weather StatementSHVNatchitoches, Winn61 min
Dec 27, 7:13 AM CSTSpecial Weather StatementSHVOuachita32 min
Dec 27, 7:16 AM CSTSpecial Weather StatementSHVCaldwell, Grant, Winn59 min
Dec 27, 8:22 AM CSTSpecial Weather StatementSHVLaSalle38 min
Dec 27, 9:24 AM CSTRiver Flood WarningSHVBienville, Bossier, Red River, Webster18 days
Dec 27, 3:05 PM CSTRiver Flood WarningSHVCaddo, De Soto14 days

Nearby

Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.